# SDR 95ZZZX956

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3376C
- Make and model: Beech F35
- Aircraft serial: D4043
- Engine: Cont E2258
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 1057441
- Condition: Cracked
- Location: Bore
- Part time: 800 hours
- Component: Bendix, S6LN21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF IMPULSE COUPLING, I.E., AD 78-09-07R3, NUT WAS LOOSE DUE TO CRACK IN BORE OF IMPULSE COUPLING.  TCM BENDIX SB 639 REFERS TO INSTALLATION OF COUPLINGS.  AD 78-09-07R3 DOES NOT REQUIRE REMOVAL OF COUPLING FOR INSPECTION.  MAYBE IT SHOULD TO DETECT CRACKS IN BORE OF COUPLING.  BOTH MAGS AND IMPULSES REPLACED WITH REBUILT TCM UNITS.
